Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 97, NWS La Crosse, WI

July 26, 2014Clark County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 26, 2014, 11:38 PM CDT for Clark County, Wisconsin. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2014, 11:38 PM CDT (04:38 UTC)
Expired
Jul 27, 2014, 12:00 AM CDT
In force
22 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Clark County, WI

The radar

The La Crosse radar (KARX), 104 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1224 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WUUS53 KARX 270438
SVRARX
WIC019-270500-
/O.NEW.KARX.SV.W.0097.140727T0438Z-140727T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1138 PM CDT SAT JUL 26 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLARK COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1200 AM CDT

* AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  CRISTIE...NORTHEAST OF NEILLSVILLE...MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL CLARK COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  LYNN...WILLARD...GRANTON...CHILI CORNERS AND CHILI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4465 9075 4474 9074 4471 9031 4452 9032
      4453 9034
TIME...MOT...LOC 0437Z 287DEG 28KT 4463 9054 

HAIL...1.00IN
WIND...<50MPH

$$

DAB
2 follow-up statements
525 
WWUS53 KARX 270448
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1148 PM CDT SAT JUL 26 2014

WIC019-270500-
/O.CON.KARX.SV.W.0097.000000T0000Z-140727T0500Z/
CLARK WI-
1148 PM CDT SAT JUL 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT
FOR EAST CENTRAL CLARK COUNTY...

AT 1148 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF LOYAL...OR 11 MILES NORTHEAST OF NEILLSVILLE...MOVING EAST AT 35
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
LYNN...GRANTON...CHILI CORNERS...VEEFKIND...CHILI AND COUNTY ROADS H
AND K.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4464 9058 4471 9052 4471 9031 4452 9032
      4453 9034
TIME...MOT...LOC 0448Z 283DEG 29KT 4463 9038 

HAIL...1.00IN
WIND...<50MPH

$$

DAB
931 
WWUS53 KARX 270458
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1158 PM CDT SAT JUL 26 2014

WIC019-270507-
/O.EXP.KARX.SV.W.0097.000000T0000Z-140727T0500Z/
CLARK WI-
1158 PM CDT SAT JUL 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK COUNTY WILL
EXPIRE AT 1200 AM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND 
IS MOVING OUT OF CLARK COUNTY. THEREFORE THE WARNING WILL BE ALLOWED 
TO EXPIRE AT 12000 AM. 

LAT...LON 4464 9058 4471 9052 4471 9031 4452 9032
      4453 9034
TIME...MOT...LOC 0455Z 287DEG 28KT 4463 9038 

$$

DAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 9:05 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 26, 9:05 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
905 PM CDT SAT JUL 26 2014

.UPDATE...
ISSUED AT 904 PM CDT SAT JUL 26 2014

THUNDERSTORMS CONTINUE IN NORTHWEST WISCONSIN WITH AN INCREASE
SEEN OVER THE PAST HOUR SOUTH OF HAYWARD. THE SOUTHERNMOST STORM
IS MOVING A BIT TO THE RIGHT OF THE MEAN FLOW AND IS TAKING AIM ON
TAYLOR COUNTY NOW AROUND 11 PM. HAIL OF 2.75 INCHES WAS RECEIVED
FROM THIS STORM AT 847PM.

STORMS CONTINUE TO MAINTAIN INTENSITY IN THE MOISTURE AND
INSTABILITY AXIS CURRENTLY RUNNING FROM SOUTHCENTRAL MN THROUGH
KMSP TO HAYWARD. THIS IS THE LOW-LEVEL MOISTURE PLUME AXIS WHERE
2000 J/KG MUCAPE AND LITTLE CAP CONTINUES. WHILE SOME CONVERGENCE
AND TROUGHING IS ALONG THE STORM AXIS IN THE LOW-LEVELS...THE
INITIAL QG FORCING FROM THE DEEPER LOW NW OF KINL IS PROVIDING A
MORE FAVORABLE LIFT ENVIRONMENT FROM I-94 AND NORTH. THIS WOULD
TEND TO FAVOR AN ISOLATED LARGE HAIL STORM TONIGHT NEAR AND NORTH
OF I-94.

FURTHER SOUTH /KMSP AND SOUTH/ MORE ISOLATED STORMS COULD POP UP
WITH INSTABILITY AND WEAK CONVERGENCE IN THE LOW- LEVELS SOUTH TO
ST JAMES. HRRR IS CONSISTENT IN ITS SIGNALS OF SCT SHOWERS AND
ISOLATED TSRA DEVELOPING EAST THROUGH THE OVERNIGHT ALONG THE NEAR
SURFACE CONVERGENCE LINE AND CAPE AXIS. HAVE SOME DOUBTS ABOUT
STORMS MAINTAINING IN SUCH WEAK SURFACE CONVERGENCE SOUTH OF I-94.

OVERNIGHT...THIS WEAK CONVERGENCE/FRONT SLIDES EAST AND EXITS
CENTRAL AND SWRN WI AROUND 10Z. WITH DEEPER SHEAR IN SUPERCELL
RANGE...AND INSTABILITY REMAINING UP OVERNIGHT IN LOW-LEVEL
MOISTURE AXIS...CANNOT RULE OUT A SEVERE STORM SOUTHWEST OF I-94.
LARGE HAIL IS THE MAIN THREAT OVERNIGHT.

&&

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
ISSUED AT 200 PM CDT SAT JUL 26 2014

WATER VAPOR IMAGERY SHOWING A CLOSED LOW OVER SOUTHERN MANITOBA
CANADA WITH A FAIRLY HIGH ZONAL FLOW ACROSS THE NORTHERN TIER OF THE
CONUS. FAIRLY STRONG 850-500MB FRONTOGENESIS WAS PRODUCING A
SCATTERED BAND OF SHOWERS/ISOLATED THUNDERSTORMS ALONG AND SOUTH OF
THE I-90 CORRIDOR FROM THE MISSISSIPPI RIVER...BACK TO NEAR SIOUX
FALLS SD. DESPITE THICK CLOUD COVER ACROSS THE ARX FORECAST AREA...
TEMPERATURES WERE IN THE UPPER 70S/LOWER 80S. WITH DEW POINTS IN THE
60S/LOWER 70S...RATHER MUGGY CONDITIONS WERE ALSO IN PLACE.

RAP SHOWS BAND OF 850-500MB FRONTOGENESIS WEAKENING/SAGGING SOUTH
OUT OF THE AREA INTO IL BY EARLY THIS EVENING...TAKING
SHOWERS/ISOLATED THUNDERSTORMS WITH IT. FOCUS THEN TURNS TO THAT
CLOSED LOW DROPPING SOUTHEAST OUT OF SOUTHERN MANITOBA INTO NORTHERN
MN/WI TONIGHT. STRONG 700-300MB PV-ADVECTION/QG-RESPONSE ASSOCIATED
WITH THIS WAVE ALONG WITH STEEPENING MID-LEVEL LAPSE RATES. THIS
WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS NORTH OF I-94 THIS
EVENING INTO EARLY SUNDAY MORNING. IN FACT...NAM INDICATES ELEVATED
MUCAPE IN THE 850-300MB LAYER OF 1500-1800J/KG ALONG WITH BULK SHEAR
IN THE 25-45KT RANGE. WILL THEREFORE HAVE TO KEEP AN EYE ON THE
POSSIBILITY OF A FEW STRONGER STORMS WITH LARGER HAIL/WIND
POTENTIAL. OTHERWISE...LOOK FOR LOWS TONIGHT IN THE UPPER 50S TO THE
MIDDLE 60S.

THE LIKELIHOOD OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE
THROUGH SUNDAY AS THE CLOSED LOW DRIFTS SOUTHEAST ACROSS THE REGION.
COOLER BREEZY CONDITIONS WILL ALSO BE SEEN WITH HIGHS ONLY TOPPING
OFF IN THE 70-80 DEGREE RANGE AS NORTHWEST WINDS BLOW AT 10 TO 20
MPH.

FOR SUNDAY NIGHT...PLAN ON SHOWERS TAPERING OFF RAPIDLY FROM WEST TO
EAST WITH A FEW EVENING SHOWERS LINGERING ACROSS CENTRAL WI THROUGH
9 PM. OTHERWISE...SURFACE HIGH PRESSURE BUILDING IN FROM THE
NORTHERN PLAINS WILL PRODUCE A DIMINISHING TREND TO THE CLOUDS WITH
OVERNIGHT TEMPERATURES DROPPING INTO THE UPPER 40S/LOWER 50S ACROSS
CENTRAL WI...TO THE MIDDLE 50S ELSEWHERE.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 200 PM CDT SAT JUL 26 2014

COOLER AND DRIER CONDITIONS WILL FILTER INTO THE AREA MONDAY/MONDAY
NIGHT AS HIGH PRESSURE ESTABLISHES ITSELF ACROSS THE UPPER
MISSISSIPPI RIVER REGION. LOOK FOR HIGHS MONDAY IN THE LOWER/MIDDLE
70S AND LOWS MONDAY NIGHT IN THE UPPER 40S ACROSS THE
SANDY/CRANBERRY BOG AREAS OF CENTRAL WI...TO THE LOWER/MIDDLE 50S
ELSEWHERE.

A FEW SHOWERS MAY SNEAK INTO PORTIONS OF EASTERN/CENTRAL WI ON
TUESDAY AS THE MODELS BRING ANOTHER WEAK MID-LEVEL TROUGH SOUTHWARD
THROUGH THE REGION. HIGHS TUESDAY LOOK TO BE IN THE MID/UPPER 70S.

COOLER CYCLONIC FLOW ALOFT CONTINUES THROUGH THE REMAINDER OF THE
PERIOD WITH CHANCES OF MAINLY DAYTIME HEATING SHOWERS/ISOLATED
THUNDERSTORMS. OTHERWISE...LOOK FOR HIGHS IN THE 75-80 DEGREE RANGE
WITH LOWS IN THE MIDDLE 50S TO LOWER 60S. THESE TEMPERATURE ARE MORE
TYPICAL OF EARLY SEPTEMBER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 700 PM CDT SAT JUL 26 2014

AN UNUSUALLY DEEP AND COOL WEATHER SYSTEM WILL SHIFT INTO THE
MIDWEST OVERNIGHT AND PROVIDE MVFR CIGS SUNDAY. SHOWERS WILL BE
MORE WIDESPREAD FURTHER EAST /WI/ AND THUS SHRA WAS INCLUDED IN
THE KLSE TAF. THE WINDS WILL ALSO BE GUSTY FROM THE NORTHWEST
SUNDAY...UP TO 30KTS. THERE ARE SOME SMALL TSRA CHANCES TO THE
NORTH OF THE AIRFIELDS THIS EVENING...BUT VFR CONDITIONS ARE
EXPECTED.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

UPDATE...BAUMGARDT
SHORT TERM...DAS
LONG TERM...DAS
AVIATION...BAUMGARDT
Hazardous weather outlook, Jul 26, 8:39 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
839 PM CDT SAT JUL 26 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-271100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
839 PM CDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE SEEN ALONG AND NORTH OF INTERSTATE 94
TONIGHT. THREATS WITH THESE STORMS WILL BE LIGHTNING...SMALL
HAIL...AND WIND GUSTS TO 40 MPH. AN ISOLATED STORM COULD PRODUCE
HAIL TO THE SIZE OF QUARTERS.

ISOLATED STORMS ARE POSSIBLE SOUTH OF INTERSTATE 94 OVERNIGHT.
LIGHTNING AND SMALL HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY...SUNDAY EVENING...
THURSDAY AND FRIDAY. HOWEVER...SEVERE WEATHER IS UNLIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH NEXT WEEK.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

In the hours before

Special weather statement, Jul 26, 9:13 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
913 PM CDT SAT JUL 26 2014

WIZ017-029-270415-
TAYLOR-CLARK-
INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE
906 PM CDT SAT JUL 26 2014

...THUNDERSTORMS MOVING TOWARD NORTHCENTRAL WISCONSIN...

AT 905 PM...DOPPLER RADAR SHOWED THUNDERSTORMS NEAR BARRON AND
RICE LAKE WISCONSIN MOVING EAST-SOUTHEAST AT 40 MPH. THESE STORMS
WERE PRODUCING LARGE HAIL.

THE STORMS ARE EXPECTED TO MOVE INTO NORTHCENTRAL WISCONSIN AROUND
10 PM AND AFFECT AREAS MAINLY NEAR OR NORTH OF HIGHWAY 29. THIS
INCLUDES THE TOWNS OF JUMP RIVER...GILMAN...MEDFORD...WITHEE AND
ABBOTSFORD. HAIL TO NICKEL SIZE...WINDS TO 40 MPH...AND LIGHTNING
ARE THE MAIN THREATS. LARGER HAIL CANNOT BE RULED OUT.

IF YOU LIVE IN THE PATH OF THESE STORMS...PREPARE FOR THEIR
EFFECTS AND SEEK SHELTER IF OR WHEN THEY MOVE IN.

BAUMGARDT
Special weather statement, Jul 26, 10:07 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1007 PM CDT SAT JUL 26 2014

WIZ017-270400-
TAYLOR-
1007 PM CDT SAT JUL 26 2014

...STRONG THUNDERSTORM TO AFFECT TAYLOR COUNTY THROUGH 1115 PM...

AT 1005 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF
LADYSMITH...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM. THE NATIONAL WEATHER SERVICE IS MONITORING THIS STORM
FOR THE POTENTIAL OF LARGER HAIL.

THIS STORM WILL BE NEAR...
  JUMP RIVER AROUND 1035 PM...
  PERKINSTOWN AROUND 1045 PM...
  RIBLAKE AND MEDFORD AFTER 11 PM...

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HIGHWAY 64 AND COUNTY
D D...DONALD...GOODRICH AND HANNIBAL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4513 9004 4512 9019 4503 9020 4503 9033
      4518 9090 4519 9093 4538 9093 4538 9005
TIME...MOT...LOC 0305Z 286DEG 28KT 4534 9116

DAB
Special weather statement, Jul 26, 11:10 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1110 PM CDT SAT JUL 26 2014

WIZ017-029-270515-
CLARK-TAYLOR-
1110 PM CDT SAT JUL 26 2014

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH CLARK AND TAYLOR COUNTIES...

AT 1105 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM PERKINSTOWN...TO THORP TO AUGUSTA...AND MOVING SOUTHEAST AT 35 MPH.

FREQUENT LIGHTNING IS THE MAIN THREAT WITH THESE STORMS. PEA SIZE
HAIL...POSSIBLY NICKEL SIZED...IS POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
MEDFORD AROUND 1115 PM...
DORCHESTER AROUND 1125 PM...
NEILLSVILLE AROUND 1130 PM...
SHORTVILLE AROUND 1145 PM.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GOODRICH...HOG
CORNERS...SEVEN SISTER MOUNDS AND COUNTY O AND STERLING AVENUE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4520 9005 4512 9005 4512 9019 4503 9020
      4503 9032 4443 9031 4457 9092 4479 9092
      4529 9043
TIME...MOT...LOC 0408Z 294DEG 32KT 4520 9039 4464 9093

DAB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 10:07 PM CDTSpecial Weather StatementARXTaylor53 min
Jul 26, 11:10 PM CDTSpecial Weather StatementARXClark, Taylor65 min
Jul 27, 10:40 AM CDTSpecial Weather StatementARXAdams35 min
Jul 27, 10:46 AM CDTSpecial Weather StatementARXBuffalo, Clark, Jackson, Juneau, Monroe, Trempealeau74 min
Jul 27, 12:12 PM CDTSpecial Weather StatementARXAdams, Juneau48 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.